Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

High grade epithelial lesion - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   hi
Doctor :   how can i help u
User :   Hello
Doctor :   ok
Doctor :   please proceed with your query
User :   Had my papsmear and transvagi utrasound...
User :   last march
Doctor :   ok
Doctor :   ok
User :   and then, had my menstruation on may 22
User :   for 1 week
Doctor :   ok
User :   then ihad bleeding on june 2,3 and 4.
Doctor :   ok
User :   went to my doctor and had colposcopi.
Doctor :   ok
User :   she said i had high grade epithelial lesion
Doctor :   ok
User :   how is that possible when my papsmear and transvagi normal?
User :   *are normal
Doctor :   i will explain this to yu
User :   please do
Doctor :   we do colposcopy only
Doctor :   when the we have some doubts while doing Pap smear
Doctor :   the colposcopy identifies the hidden lesion
Doctor :   minor lesion
Doctor :   which pap smear does not do
Doctor :   its superior to pap
Doctor :   do yu have any symptoms
Doctor :   like white discharge

Doctor :   excessive bleed
Doctor :   or pain at time of intercourse
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor